# SDR SWAA2021021121581

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1262
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL26 WL158.   DAMAGE EVALUATION ON ACB FRAME SPLICE BS 787; RBL 26; WL 158. WAS FOUND TO BE OUT OF LIMITS. DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW FRAME SPLICE BS 787; RBL 26; WL 158. PER DWG 146A1262; AND SRM 51-40-02-0G-0 87713U 12OCT20
